Alert archive / Illinois / River Flood Warnings in 2017

River Flood Warning 36, NWS Lincoln, IL

May 11, 2017Crawford County, Jasper County, Illinois

NWS Lincoln, IL issued this river flood warning at May 11, 2017, 3:58 AM CDT for Crawford County, Jasper County, Illinois. It took effect at May 11, 2017, 5:02 AM CDT. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
May 11, 2017, 3:58 AM CDT (08:58 UTC)
In effect from
May 11, 2017, 5:02 AM CDT
Expired
May 11, 2017, 9:24 PM CDT
In force
16 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 79 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarras River (IL) at Ste Marie (STMI2). The gauge peaked at 19.21 ft at May 10, 2017, 4:00 AM CDT.

actionminormoderate152005/1105/1205/13
Action stage
17 ft
Minor stage
19 ft
Moderate stage
20 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03345500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

978 
WGUS43 KILX 110858
FLWILX


Flood Warning
National Weather Service Lincoln IL
358 AM CDT Thu May 11 2017

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties

.Synopsis...Heavy rainfall from thunderstorms last evening will cause a rise in already high river levels, bringing levels back to flood stage for later this morning until evening.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC033-079-112258-
/O.NEW.KILX.FL.W.0036.170511T1002Z-170512T0224Z/
/STMI2.1.ER.170511T1002Z.170511T1800Z.170511T2024Z.NO/
358 AM CDT Thu May 11 2017

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Embarras River at Ste. Marie.
* From early this morning until this evening.
* At  245 AM Thursday the stage was 18.6 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 19.4 feet by this afternoon.The river will
  fall below flood stage by this afternoon.
* Impact...At 19.0 feet...County Highway 9 floods between Ste. Marie 
  and Willow Hill.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Ste. Marie        19  18.6 Thu 3 AM    16.3   14.9   13.2


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

37
1 follow-up statement
411 
WGUS83 KILX 111517
FLSILX


Flood Statement
National Weather Service Lincoln IL
1017 AM CDT Thu May 11 2017

...The Flood Warning is cancelled for the following river in 
Illinois...

  Embarras River at Ste. Marie affecting Crawford and Jasper Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to remain steady, but below minor flood stage.

Since flooding has subsided, this will be the last warning statement for this
flooding event.

ILC033-079-111547-
/O.CAN.KILX.FL.W.0036.000000T0000Z-170512T0224Z/
/STMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1017 AM CDT Thu May 11 2017

The Flood Warning is cancelled for
  The Embarras River at Ste. Marie.
* At  945 AM Thursday the stage was 18.5 feet.
* Flood stage is 19.0 feet.
* Forecast...The river crested below flood stage at 19.0 feet. The 
  river will remain steady .


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Embarras River
 Ste. Marie        19  18.5 Thu 10 AM   18.1   18.7   18.1


&&

LAT...LON 3905 8811 3892 8795 3892 8779 3885 8773
      3885 8801 3896 8815             

$$

SB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 11, 3:10 AM CDT, 48 minutes earlier.

Area forecast discussion, May 11, 3:10 AM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
310 AM CDT Thu May 11 2017

.SHORT TERM...(Today and tonight)
ISSUED AT 310 AM CDT Thu May 11 2017

08z/3am surface map shows slow-moving frontal boundary extending
from west-central Ohio to the Texas panhandle.  Several clusters of
thunderstorms are ongoing along/south of the boundary...with one now
exiting southeast Illinois into southern Indiana and another
upstream across central/southern Missouri.  The Missouri convection
will track eastward this morning...primarily impacting locations
south of a Jacksonville to Danville line.  Have included high chance
to likely PoPs across this area accordingly...with dry conditions
expected across the northern KILX CWA.  Once the morning wave passes
to the east, rain chances will quickly decrease from northwest to
southeast this afternoon.  High temperatures will be considerably
cooler than they have been in recent days...with readings mostly in
the upper 60s and lower 70s.  Yet another weak surface wave will
track along the boundary tonight as it sinks into the Ohio River
Valley.  The ECMWF continues to spread light precip further north
than any other model: however, its 00z May 11 run has trended
further south to better match the NAM/GFS and now only brushes the
far SE CWA with a few showers.  Have therefore cut PoPs drastically
for tonight, with only a slight chance south of I-70 as the wave
passes well south of Illinois.

&&

.LONG TERM...(Friday through Wednesday)
ISSUED AT 310 AM CDT Thu May 11 2017

Upper troughing will dig into the Great Lakes on Friday, giving the
persistent front a solid push southward out of the region.  Despite
a return to mostly sunny skies across all but the far SE counties,
northwesterly flow will keep temperatures several degrees below
normal in the upper 60s to around 70 degrees.  The trough will shift
eastward over the weekend, allowing upper ridging to build into the
Midwest.  A weak disturbance is expected to track down the front
side of the approaching ridge on Saturday: however, most model
solutions keep any associated precip well to the northeast near Lake
Michigan.  The main story over the weekend into early next week will
be the pronounced warming trend, with high temperatures climbing
back into the lower to middle 80s by Monday.

It appears the ridge will hold firm across the Midwest/Ohio River
Valley through next week...as a significant upper low drops
southward west of the Rockies.  A piece of energy from this low will
eject eastward by the middle of the week, potentially bringing a few
showers and thunderstorms to central Illinois on Wednesday.  Have
included low chance PoPs at that time...along with continued warm
weather with temperatures in the upper 70s and lower 80s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 101 AM CDT Thu May 11 2017

Cold front is dropping slowly southward through central
Illinois...with 05z/12am obs suggesting it is along a Quincy to
Danville line. IFR ceilings are developing to the north of the
boundary and will spread S/SE to KSPI/KDEC/KCMI by 09-10z. A wave
of low pressure is slated to track along the front later this
morning, resulting in an area of showers across south-central
Illinois. Have included VCSH at the I-72 terminals between 12z and
19z accordingly. Once the wave passes, ceilings will gradually
improve as the day progresses: however, MVFR conditions will
likely persist through the afternoon at all sites except KPIA.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Barnes
Hazardous weather outlook, May 10, 12:04 PM CDT, 15 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1204 PM CDT Wed May 10 2017

ILZ027>031-036>038-040>055-061-111200-
Cass-Champaign-Christian-De Witt-Douglas-Fulton-Knox-Logan-Macon-
Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt-
Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion-Woodford-
1204 PM CDT Wed May 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will develop by afternoon and continue
tonight. There is a slight risk of severe thunderstorms
containing large hail and damaging wind gusts from mid afternoon
through late evening. An isolated tornado risk exists as well.

The Illinois River and portions of the Sangamon river will remain
in flood.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Scattered thunderstorms will continue through Thursday afternoon
or evening, however the threat of severe weather is low.

Flooding will continue for several days or more on the Illinois
River and linger on a portion of the Sangamon River through
Thursday night. Refer to applicable flood warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon or evening.

ILZ056-057-062-063-066>068-071>073-111200-
Clark-Clay-Coles-Crawford-Cumberland-Edgar-Effingham-Jasper-
Lawrence-Richland-
1204 PM CDT Wed May 10 2017

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Isolated to scattered thunderstorms are possible this afternoon
through tonight. There is a marginal risk of severe thunderstorms
containing hail and strong gusty winds from mid afternoon through
late evening.

The Wabash and portions of the Embarras and Little Wabash rivers
will remain in flood.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Scattered thunderstorms will continue through Thursday night.
There is a marginal to slight risk of severe thunderstorms
containing hail and strong gusty winds Thursday.

Flooding will continue for several days on the Wabash River and
portions of the Embarras River. Refer to the applicable flood
warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon or evening.

Goetsch

In the hours before

Local storm report, May 10, 10:29 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     DIVERNON                39.57N 89.65W
05/10/2017                   SANGAMON           IL   TRAINED SPOTTER

            LARGE TREE DOWN AT CORNER OF LEWIS AND 2ND STREETS.

&&

JRP
Local storm report, May 10, 10:31 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     2 S ARGENTA             39.96N 88.82W
05/10/2017                   MACON              IL   BROADCAST MEDIA

            SEVERAL PINE TREES SNAPPED NEAR ARGENTA EXIT FROM I 72 AT
            MILE MARKER 150.

&&

JRP
Local storm report, May 10, 10:33 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1033 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     PARIS                   39.62N 87.69W
05/10/2017  E70 MPH          EDGAR              IL   PUBLIC

            POWER LINES DOWN.

&&

JRP
Local storm report, May 10, 10:34 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1034 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             2 S CAMDEN              40.12N 90.77W
05/10/2017  M0.88 INCH       SCHUYLER           IL   MESONET

            HAIL COVERING DECKS.

0552 PM     TSTM WND GST     MARIETTA                40.50N 90.39W
05/10/2017  M60.00 MPH       FULTON             IL   TRAINED SPOTTER

            RELAYED FROM EM.

0603 PM     TSTM WND GST     CUBA                    40.49N 90.19W
05/10/2017  M55.00 MPH       FULTON             IL   TRAINED SPOTTER

            SPOTTERS ALSO REPORTED SAME SPEED WINDS W OF SMITHFIELD
            AND LEWISTON. RELAYED FROM EM.

0615 PM     TSTM WND DMG     HAVANA                  40.30N 90.06W
05/10/2017                   MASON              IL   EMERGENCY MNGR

            MULTIPLE TREES DOWNED.

0620 PM     TSTM WND DMG     KILBOURNE               40.15N 90.01W
05/10/2017                   MASON              IL   EMERGENCY MNGR

            MULTIPLE TREES DOWNED.

0625 PM     TSTM WND DMG     1 N CONCORD             39.83N 90.37W
05/10/2017                   MORGAN             IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWNED.

0628 PM     TSTM WND DMG     FOREST CITY             40.37N 89.83W
05/10/2017                   MASON              IL   EMERGENCY MNGR

            MULTIPLE TREES DOWNED.

0630 PM     TSTM WND DMG     MANITO                  40.42N 89.78W
05/10/2017                   MASON              IL   EMERGENCY MNGR

            MULTIPLE TREES DOWNED.

0651 PM     TORNADO          1 E WASHBURN            40.92N 89.27W
05/10/2017                   WOODFORD           IL   EMERGENCY MNGR

            A BRIEF WEAK TORNADO TOUCHDOWN. SEVERAL TREES DAMAGED.
            LIMBS DOWN ON TWO FARMS. FROM COUNTY EMA.

0652 PM     TSTM WND GST     1 E DELAVAN             40.37N 89.53W
05/10/2017  M55.00 MPH       TAZEWELL           IL   TRAINED SPOTTER

            RELAYED BY EMA

0655 PM     TSTM WND DMG     3 WNW BERLIN            39.77N 89.95W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            POWER POLES BLOWN DOWN

0707 PM     TSTM WND DMG     SPAULDING               39.87N 89.54W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            2 TREES BLOWN DOWN IN TOWN

0711 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            6 INCH TREE LIMB FROM HEALTHY TREE DOWNED NEAR PANERA
            BREAD. RELAYED BY LOGAN COUNTY EMA.

0715 PM     FLOOD            SPRINGFIELD             39.78N 89.64W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            VIADUCT FLOODED AT EAST COOK AND 19TH STREET.

0725 PM     TSTM WND DMG     3 SW SPRINGFIELD        39.75N 89.68W
05/10/2017                   SANGAMON           IL   BROADCAST MEDIA

            TREE DOWNED.

0725 PM     TSTM WND DMG     3 SW SPRINGFIELD        39.75N 89.68W
05/10/2017                   SANGAMON           IL   PUBLIC

            TREE FELL, DAMAGING A FENCE. TREE DIAMETER ESTIMATED AT 5
            FEET, SPLIT DOWN MIDDLE.

0730 PM     TSTM WND GST     1 N PAWNEE              39.61N 89.58W
05/10/2017  E70.00 MPH       SANGAMON           IL   FIRE DEPT/RESCUE

            PUSHED TRUCK OFF ROADWAY ON PAWNEE ROAD.

0735 PM     TSTM WND DMG     DIVERNON                39.57N 89.65W
05/10/2017                   SANGAMON           IL   TRAINED SPOTTER

            LARGE TREE DOWN AT CORNER OF LEWIS AND 2ND STREETS.

0742 PM     TSTM WND DMG     N PAWNEE                39.59N 89.58W
05/10/2017                   SANGAMON           IL   TRAINED SPOTTER

            MEDIUM SIZED TREE BRANCHES BLOWN DOWN ON SOME ROADS IN
            PAWNEE AND BLOCKED A FEW LANES NEAR IL ROUTE 104.

0742 PM     HEAVY RAIN       N PAWNEE                39.59N 89.58W
05/10/2017  U0.00 INCH       SANGAMON           IL   TRAINED SPOTTER

            DITCHES FULL OF WATER

0743 PM     FLOOD            SPRINGFIELD             39.78N 89.64W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            VIADUCT FLOODING NEAR 6TH AND PRINCETON. RELAYED BY LOGAN
            CO. EOC.

0750 PM     TSTM WND DMG     2 S ARGENTA             39.96N 88.82W
05/10/2017                   MACON              IL   BROADCAST MEDIA

            SEVERAL PINE TREES SNAPPED NEAR ARGENTA EXIT FROM I 72 AT
            MILE MARKER 150.

0815 PM     HEAVY RAIN       5 W SPRINGFIELD         39.78N 89.74W
05/10/2017  M1.39 INCH       SANGAMON           IL   MESONET

0833 PM     TSTM WND DMG     VILLA GROVE             39.86N 88.16W
05/10/2017                   DOUGLAS            IL   LAW ENFORCEMENT

            POWER LINE BLOWN DOWN.

0836 PM     TSTM WND DMG     2 S HUMBOLDT            39.58N 88.32W
05/10/2017                   COLES              IL   TRAINED SPOTTER

            SEMI TRUCK ROLLED OVER ON I 57 AT MILE MARKER 195.

0910 PM     TSTM WND DMG     PARIS                   39.62N 87.69W
05/10/2017                   EDGAR              IL   EMERGENCY MNGR

            NUMEROUS TREE LIMBS AND A FEW TREES BLOWN DOWN.

0910 PM     TSTM WND GST     PARIS                   39.62N 87.69W
05/10/2017  E70.00 MPH       EDGAR              IL   PUBLIC

            POWER LINES DOWN.

&&

JRP
Local storm report, May 10, 10:53 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1053 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     PARIS                   39.62N 87.69W
05/10/2017                   EDGAR              IL   TRAINED SPOTTER

            NUMEROUS TREES UPROOTED IN TOWN. LOTS OF WIND DAMAGE IN
            PARIS...TREES AND POWERLINES BLOWN DOWN.

&&

JRP
Local storm report, May 11, 12:00 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1200 AM CDT THU MAY 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             2 S CAMDEN              40.12N 90.77W
05/10/2017  M0.88 INCH       SCHUYLER           IL   MESONET

            HAIL COVERING DECKS.

0552 PM     TSTM WND GST     MARIETTA                40.50N 90.39W
05/10/2017  M60.00 MPH       FULTON             IL   TRAINED SPOTTER

            RELAYED FROM EM.

0603 PM     TSTM WND GST     CUBA                    40.49N 90.19W
05/10/2017  M55.00 MPH       FULTON             IL   TRAINED SPOTTER

            SPOTTERS ALSO REPORTED SAME SPEED WINDS W OF SMITHFIELD
            AND LEWISTON. RELAYED FROM EM.

0615 PM     TSTM WND DMG     HAVANA                  40.30N 90.06W
05/10/2017                   MASON              IL   EMERGENCY MNGR

            MULTIPLE TREES DOWNED.

0620 PM     TSTM WND DMG     KILBOURNE               40.15N 90.01W
05/10/2017                   MASON              IL   EMERGENCY MNGR

            MULTIPLE TREES DOWNED.

0625 PM     TSTM WND DMG     1 N CONCORD             39.83N 90.37W
05/10/2017                   MORGAN             IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWNED.

0628 PM     TSTM WND DMG     FOREST CITY             40.37N 89.83W
05/10/2017                   MASON              IL   EMERGENCY MNGR

            MULTIPLE TREES DOWNED.

0630 PM     TSTM WND DMG     MANITO                  40.42N 89.78W
05/10/2017                   MASON              IL   EMERGENCY MNGR

            MULTIPLE TREES DOWNED.

0651 PM     TORNADO          1 E WASHBURN            40.92N 89.27W
05/10/2017                   WOODFORD           IL   EMERGENCY MNGR

            A BRIEF WEAK TORNADO TOUCHDOWN. SEVERAL TREES DAMAGED.
            LIMBS DOWN ON TWO FARMS. FROM COUNTY EMA.

0652 PM     TSTM WND GST     1 E DELAVAN             40.37N 89.53W
05/10/2017  M55.00 MPH       TAZEWELL           IL   TRAINED SPOTTER

            RELAYED BY EMA

0655 PM     TSTM WND DMG     3 WNW BERLIN            39.77N 89.95W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            POWER POLES BLOWN DOWN

0707 PM     TSTM WND DMG     SPAULDING               39.87N 89.54W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            2 TREES BLOWN DOWN IN TOWN

0711 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            6 INCH TREE LIMB FROM HEALTHY TREE DOWNED NEAR PANERA
            BREAD. RELAYED BY LOGAN COUNTY EMA.

0715 PM     FLOOD            SPRINGFIELD             39.78N 89.64W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            VIADUCT FLOODED AT EAST COOK AND 19TH STREET.

0725 PM     TSTM WND DMG     3 SW SPRINGFIELD        39.75N 89.68W
05/10/2017                   SANGAMON           IL   BROADCAST MEDIA

            TREE DOWNED.

0725 PM     TSTM WND DMG     3 SW SPRINGFIELD        39.75N 89.68W
05/10/2017                   SANGAMON           IL   PUBLIC

            TREE FELL, DAMAGING A FENCE. TREE DIAMETER ESTIMATED AT 5
            FEET, SPLIT DOWN MIDDLE.

0730 PM     TSTM WND GST     1 N PAWNEE              39.61N 89.58W
05/10/2017  E70.00 MPH       SANGAMON           IL   FIRE DEPT/RESCUE

            PUSHED TRUCK OFF ROADWAY ON PAWNEE ROAD.

0735 PM     TSTM WND DMG     DIVERNON                39.57N 89.65W
05/10/2017                   SANGAMON           IL   TRAINED SPOTTER

            LARGE TREE DOWN AT CORNER OF LEWIS AND 2ND STREETS.

0742 PM     HEAVY RAIN       N PAWNEE                39.59N 89.58W
05/10/2017  U0.00 INCH       SANGAMON           IL   TRAINED SPOTTER

            DITCHES FULL OF WATER

0742 PM     TSTM WND DMG     N PAWNEE                39.59N 89.58W
05/10/2017                   SANGAMON           IL   TRAINED SPOTTER

            MEDIUM SIZED TREE BRANCHES BLOWN DOWN ON SOME ROADS IN
            PAWNEE AND BLOCKED A FEW LANES NEAR IL ROUTE 104.

0743 PM     FLOOD            SPRINGFIELD             39.78N 89.64W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            VIADUCT FLOODING NEAR 6TH AND PRINCETON. RELAYED BY LOGAN
            CO. EOC.

0750 PM     TSTM WND DMG     2 S ARGENTA             39.96N 88.82W
05/10/2017                   MACON              IL   BROADCAST MEDIA

            SEVERAL PINE TREES SNAPPED NEAR ARGENTA EXIT FROM I 72 AT
            MILE MARKER 150.

0815 PM     HEAVY RAIN       5 W SPRINGFIELD         39.78N 89.74W
05/10/2017  M1.39 INCH       SANGAMON           IL   MESONET

0833 PM     TSTM WND DMG     VILLA GROVE             39.86N 88.16W
05/10/2017                   DOUGLAS            IL   LAW ENFORCEMENT

            POWER LINE BLOWN DOWN.

0836 PM     TSTM WND DMG     2 S HUMBOLDT            39.58N 88.32W
05/10/2017                   COLES              IL   TRAINED SPOTTER

            SEMI TRUCK ROLLED OVER ON I 57 AT MILE MARKER 195.

0905 PM     TSTM WND DMG     PARIS                   39.62N 87.69W
05/10/2017                   EDGAR              IL   TRAINED SPOTTER

            NUMEROUS TREES UPROOTED IN TOWN. LOTS OF WIND DAMAGE IN
            PARIS...TREES AND POWERLINES BLOWN DOWN.

0910 PM     TSTM WND DMG     PARIS                   39.62N 87.69W
05/10/2017                   EDGAR              IL   EMERGENCY MNGR

            NUMEROUS TREE LIMBS AND A FEW TREES BLOWN DOWN.

0910 PM     TSTM WND GST     PARIS                   39.62N 87.69W
05/10/2017  E70.00 MPH       EDGAR              IL   PUBLIC

            POWER LINES DOWN.

&&

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:36 PM CDTSpecial Weather StatementILXChristian, DeWitt, McLean, Macon, Piatt39 min
May 10, 7:43 PM CDTTornado WarningILXMacon, Piatt32 min
May 10, 8:31 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas17 min
May 10, 10:22 PM CDTSpecial Weather StatementILXJasper38 min
May 10, 10:55 PM CDTSevere Thunderstorm WarningILXLawrence, Richland65 min
May 10, 11:22 PM CDTFlash Flood WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland3 hr
May 11, 12:34 AM CDTFlash Flood WarningILXClay, Lawrence, Richland3 hr
May 11, 2:18 AM CDTAreal Flood WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland12 hr
May 11, 2:16 PM CDTAreal Flood WarningILXRichland6 hr

Nearby

River Flood Warnings in Illinois, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.